1 doctor weighed in:

What is the treatment for midodrine overdose?

1 doctor weighed in
Dr. Robert Patterson
Family Medicine

In brief: Call Poison Control

If overdose is suspected, you should call your local poison control center or emergency room immediately.
Us residents can call the us national poison hotline at 1-800-222-1222. Symptoms of overdose may include "goose bumps, " difficulty urinating, feeling cold. Recommended general treatment, based on the pharmacology of the drug, making them vomit and giving an alpha-sympatholytic med.

In brief: Call Poison Control

If overdose is suspected, you should call your local poison control center or emergency room immediately.
Us residents can call the us national poison hotline at 1-800-222-1222. Symptoms of overdose may include "goose bumps, " difficulty urinating, feeling cold. Recommended general treatment, based on the pharmacology of the drug, making them vomit and giving an alpha-sympatholytic med.
Dr. Robert Patterson
Dr. Robert Patterson
Thank
Read more answers from doctors